# SDR GTIA010953

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO FLOOR SUPPORT HOLE ELONGATED AND SURFACE CORROSION STATION 1322 L29.  ELONGATED HOLE FOUND TO BE OUT OF LIMITS IAW MD-80 SRM 51-10-04.  FABRICATED DOUBLER.  INSTALLED DOUBLER ON FLOOR SUPPORT AT STATION 1322 L29 IAW MD80 SRM 51-30-02.  (M)
